MathSciNet Relay Station
MathSciNet bibliographic data
MR1852080 (2002e:16025) 16G60 (20G42)
Erdmann, Karin; Nakano, Daniel K. Representation type of $q$-Schur algebras. Trans. Amer. Math. Soc. 353 (2001), no. 12, 4729–4756 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement